# SDR WX0500032

- Difficulty date: March 8, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE REPORTED LEFT AND RIGHT OVERWING EMERGENCY EVACUATION LIGHTS INOPERATIVE.  MAINTENANCE INSTALLED A SERVICEABLE POWER SUPPLY.  SYSTEM OPERATIONALLY CHECKS GOOD IAW MM 33-53-00.  AIRCRAFT RETURNED TO SERVICE.
